By Topic

Improved multicovering bounds from linear inequalities and supercodes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Klapper, A. ; Dept. of Comput. Sci., Univ. of Kentucky, Lexington, KY, USA

The multicovering radii of a code are natural generalizations of the covering radius in which the goal is to cover all m-tuples of vectors for some m as cheaply as possible. In this correspondence, we describe several techniques for obtaining lower bounds on the sizes of codes achieving a given multicovering radius. Our main method is a generalization of the method of linear inequalities based on refined weight distributions of the code. We also obtain a linear upper bound on the 2-covering radius. We further study bounds on the sizes of codes with a given multicovering radius that are subcodes of a fixed code. We find, for example, constraints on parity checks for codes with small ordinary covering radius.

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 3 )